Blowup Properties for a Semilinear Reaction-Diffusion System with Nonlinear Nonlocal Boundary Conditions

January 2010
Abstract & Applied Analysis;2010, p1
Academic Journal
No abstract available.


Related Articles

  • Global Existence and Blowup for a Reaction-Diffusion System with Nonlocal Boundary Condition. Jun Zhou // ISRN Mathematical Analysis;2013, p1 

    This paper considers the singularity properties of positive solutions for a reaction-diffusion system with nonlocal boundary condition. The conditions on the existence and nonexistence of global positive solutions are given. Moreover, we establish the blow-up rate estimate for the blow-up solution.

  • Blow-up time estimates in nonlocal reaction-diffusion systems under various boundary conditions. Marras, Monica; Vernier Piro, Stella // Boundary Value Problems;1/3/2017, Vol. 2017 Issue 1, p1 

    This paper deals with the question of blow-up of solutions to nonlocal reaction-diffusion systems under various boundary conditions. Specifically, conditions on data are introduced to avoid the blow-up of the solution and, when the blow-up occurs, explicit lower and upper bounds of blow-up time...

  • Weak Solution to a Parabolic Nonlinear System Arising in Biological Dynamic in the Soil. Goudjo, Côme; Lèye, Babacar; Mamadou Sy // International Journal of Differential Equations;2011, p1 

    We study a nonlinear parabolic system governing the biological dynamic in the soil. We prove global existence (in time) and uniqueness of weak and positive solution for this reaction-diffusion semilinear system in a bounded domain, completed with homogeneous Neumann boundary conditions and...

  • A degenerate parabolic system with localized sources and nonlocal boundary condition. Mi, Yongsheng; Mu, Chunlai // Frontiers of Mathematics in China;Feb2012, Vol. 7 Issue 1, p97 

    This paper deals with the blow-up properties of the positive solutions to a degenerate parabolic system with localized sources and nonlocal boundary conditions. We investigate the influence of the reaction terms, the weight functions, local terms and localized source on the blow-up properties....

  • Blow up problems for a degenerate parabolic equation with nonlocal source and nonlocal nonlinear boundary condition. Zhong, Guangsheng; Tian, Lixin // Boundary Value Problems;2012, Vol. 2012 Issue 1, p1 

    This article deals with the blow-up problems of the positive solutions to a nonlinear parabolic equation with nonlocal source and nonlocal boundary condition. The blow-up and global existence conditions are obtained. For some special case, we also give out the blow-up rate estimate.

  • Blow-up for a reaction-diffusion equations. Rong Yue-tang; Cui Mei-ying // Basic Sciences Journal of Textile Universities / Fangzhi Gaoxia;Dec2011, Vol. 24 Issue 4, p495 

    The blow-up and simultaneous blow-up properties of solutions for a reaction-diffusion equations with nonlocal sources have been studied in this paper. The sufficient conditions for blow-up of the solutions in finite time are proved by the method of upper and lower solutions. The lower solutions...

  • Boundary characteristic point regularity for semilinear reaction-diffusion equations: towards an ode criterion. Galaktionov, V.; Maz'ya, V. // Journal of Mathematical Sciences;Jun2011, Vol. 175 Issue 3, p249 

    The classical problem of regularity of boundary characteristic points for semilinear heat equations with homogeneous Dirichlet conditions is considered. The Petrovskii $ \left( {2\sqrt {{\log \log }} } \right) $ criterion (1934) of the boundary regularity for the heat equation can be adapted to...

  • Non-simultaneous blow-up of a reaction-diffusion system with inner absorption and coupled via nonlinear boundary flux. Xu, Si // Boundary Value Problems;11/21/2015, Vol. 2015 Issue 1, p1 

    This paper deals with a parabolic reaction-diffusion system with a nonlinear absorption term, meanwhile the two equations of the system coupled via nonlinear boundary flux which obey different laws. Under the hypothesis condition of the initial data, we get the sufficient and necessary...

  • Blowup Analysis for a Nonlocal Diffusion Equation with Reaction and Absorption. Yulan Wang; Zhaoyin Xiang; Jinsong Hu // Journal of Applied Mathematics;2012, p1 

    We investigate a nonlocal reaction diffusion equation with absorption under Neumann boundary. We obtain optimal conditions on the exponents of the reaction and absorption terms for the existence of solutions blowing up in finite time, or for the global existence and boundedness of all solutions....

  • Blow-up estimates for a non-newtonian filtration system. Yang Zuo-dong; Lu Qi-shao // Applied Mathematics & Mechanics;Mar2001, Vol. 22 Issue 3, p332 

    The prior estimate and decay property of positive solutions are derived for a system of quasi-linear elliptic differential equations first. Hence, the result of non-existence for differential equation system of radially nonincreasing positive solutions is implied. By using this non-existence...


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics